Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I've just been diagnosed as type 1 a month ago and I'm on lantus and novorapid. I'm not having a problem with novorapid but i'm having problems with lantus. Somehow the lantus injection is very painful to me. I don't understand why the lantus is painful and the novorapid isn't. I'm also concerned about the lantus generating hypos. I'm having several per day and that just doesn't seem right. My fasting levels look good though. I'm wondering if I would be better on something else. In other words, lantus v levemir v anything else? Does anyone have any advice on this one. I could surely use some help. Thanks.

Loading...

Hi, there are number of alternative to both lantus and levemir if you think you need them. I think that some health care professional may only be familiar with certain drugs and of course there may be incentives put out by certain pharmaceutical companies to buy their drugs. Honestly, it seems like some of the older insulins may work better for some people. I'm surprised that your diabetes team didn't tell you about lantus. Lantus is very acidic when injected and this can cause great pain for some individuals. When it releases slowly into the blood stream it begins to neutralize itself. I believe that lantus is the only insulin that does this so any other insulin should be fine for you in terms of no pain. Keep in mind that lantus is know to generate unexpected hypos however your novorapid may not be properly dosed for your carb intake. Your a newby so it is early in the game and hypos are inevitable at this point. I suggest you learn how to count carbs because that will help you gain control. Since lantus injection are hurting you, I suggest you swtich to levemir. OH, must ask the question as to whether you are injecting lantus coming from the fridge? That won't feel so good either. Make sure it is a room temp. When the cartridge is in the pen, it can be left at room temp for a least a month.

Reply

Loading...